# SDR FDEA201707071878

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 66,517 hours, 25,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST FROM SWITCH ABOVE THE L1 DOOR.  FOUND A WIRE LOOSE FROM THE CONNECTION AT THE TEST SWITCH .  SECURED THE CONNECTION AND PERFORMED AN OPS TEST IAW AMM 33-51-00-5, LIGHTS OPS TESTED GOOD.
